American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Martin W. Liebeck and Aner Shalev. Power sets and soluble subgroups. Proc. Amer. Math. Soc. 142 (2014) 3757-3760.
Abstract, references, and article information   
View Article: PDF

[2] J. Moori. Designs and codes from $PSL_2(q)$. Contemporary Mathematics 611 (2014) 137-149.
Book volume table of contents   
View Article: PDF

[3] Robert A. Wilson. A quaternionic construction of $E_7$. Proc. Amer. Math. Soc. 142 (2014) 867-880.
Abstract, references, and article information   
View Article: PDF

[4] Martin W. Liebeck and Aner Shalev. Powers in finite groups and a criterion for solubility. Proc. Amer. Math. Soc. 141 (2013) 4179-4189.
Abstract, references, and article information   
View Article: PDF

[5] W. M. Kantor and K. Magaard. Black box exceptional groups of Lie type. Trans. Amer. Math. Soc. 365 (2013) 4895-4931.
Abstract, references, and article information   
View Article: PDF

[6] Massimiliano Patassini. On the irreducibility of the Dirichlet polynomial of an alternating group. Trans. Amer. Math. Soc. 365 (2013) 4041-4062.
Abstract, references, and article information   
View Article: PDF

[7] Cheryl E. Praeger and Ákos Seress. Regular semisimple elements and involutions in finite general linear groups of odd characteristic. Proc. Amer. Math. Soc. 140 (2012) 3003-3015.
Abstract, references, and article information   
View Article: PDF

[8] Dugald Macpherson and Katrin Tent. Pseudofinite groups with NIP theory and definability in finite simple groups. Contemporary Mathematics 576 (2012) 255-267.
Book volume table of contents   
View Article: PDF

[9] Aner Shalev. Applications of some zeta functions in group theory. Contemporary Mathematics 566 (2012) 331-344.
Book volume table of contents   
View Article: PDF

[10] Carles Broto, Jesper M. Møller and Bob Oliver. Equivalences between fusion systems of finite groups of Lie type. J. Amer. Math. Soc. 25 (2012) 1-20. MR 2833477.
Abstract, references, and article information   
View Article: PDF

[11] Bernhard Amberg and Lev Kazarin. Large subgroups of a finite group of even order. Proc. Amer. Math. Soc. 140 (2012) 65-68. MR 2833517.
Abstract, references, and article information   
View Article: PDF

[12] Martin W. Liebeck, E. A. O’Brien, Aner Shalev and Pham Huu Tiep. Products of squares in finite simple groups. Proc. Amer. Math. Soc. 140 (2012) 21-33. MR 2833514.
Abstract, references, and article information   
View Article: PDF

[13] Shelly Garion and Aner Shalev. Commutator maps, measure preservation, and $T$-systems. Trans. Amer. Math. Soc. 361 (2009) 4631-4651. MR 2506422.
Abstract, references, and article information   
View Article: PDF

[14] Michael Larsen and Aner Shalev. Word maps and Waring type problems. J. Amer. Math. Soc. 22 (2009) 437-466. MR 2476780.
Abstract, references, and article information   
View Article: PDF

[15] R. M. Guralnick, W. M. Kantor, M. Kassabov and A. Lubotzky. Presentations of finite simple groups: A quantitative approach. J. Amer. Math. Soc. 21 (2008) 711-774. MR 2393425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hiroyoshi Yamaki. The order of a group of even order. Proc. Amer. Math. Soc. 136 (2008) 397-402. MR 2358476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dimitri Leemans. Almost simple groups of Suzuki type acting on polytopes. Proc. Amer. Math. Soc. 134 (2006) 3649-3651. MR 2240679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alexander Moretó. On the number of different prime divisors of element orders. Proc. Amer. Math. Soc. 134 (2006) 617-619. MR 2180876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Manish Kumar. Valuations and rank of ordered abelian groups. Proc. Amer. Math. Soc. 133 (2005) 343-348. MR 2093053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. S. Kleshchev and A. E. Zalesski. Minimal polynomials of elements of order $p$ in $p$-modular projective representations of alternating groups. Proc. Amer. Math. Soc. 132 (2004) 1605-1612. MR 2051120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] David Gluck and Kay Magaard. The extraspecial case of the $k(GV)\;$ problem. Trans. Amer. Math. Soc. 354 (2002) 287-333. MR 1859277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Curtis D. Bennett and Sergey Shpectorov. A remark on a theorem of J. Tits. Proc. Amer. Math. Soc. 129 (2001) 2571-2579. MR 1838379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Shreeram S. Abhyankar and Nicholas F. J. Inglis. Galois groups of some vectorial polynomials. Trans. Amer. Math. Soc. 353 (2001) 2941-2969. MR 1828480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Shreeram S. Abhyankar. Resolution of singularities and modular Galois theory. Bull. Amer. Math. Soc. 38 (2001) 131-169. MR 1816069.
Abstract, references, and article information   
View Article: PDF

[25] Shreeram S. Abhyankar. Galois embeddings for linear groups. Trans. Amer. Math. Soc. 352 (2000) 3881-3912. MR 1650057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Shreeram S. Abhyankar, Stephen D. Cohen and Michael E. Zieve. Bivariate factorizations connecting Dickson polynomials and Galois theory. Trans. Amer. Math. Soc. 352 (2000) 2871-2887. MR 1491853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Shreeram S. Abhyankar. Semilinear transformations. Proc. Amer. Math. Soc. 127 (1999) 2511-2525. MR 1676323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Martin W. Liebeck and Aner Shalev. Simple groups, permutation groups, and probability. J. Amer. Math. Soc. 12 (1999) 497-520. MR 1639620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Naoki Chigira, Nobuo Iiyori and Hiroyoshi Yamaki. Nonabelian Sylow subgroups of finite groups of even order. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 88-90. MR 1661753.
Abstract, references, and article information   
View Article: PDF

[30] Shreeram S. Abhyankar and Paul A. Loomis. Once more nice equations for nice groups. Proc. Amer. Math. Soc. 126 (1998) 1885-1896. MR 1459101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2